The Annals of Mathematical Statistics

Some Equivalence Classes in Paired Comparisons

Joseph B. Kadane

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 488-494.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699532

Digital Object Identifier
doi:10.1214/aoms/1177699532

Mathematical Reviews number (MathSciNet)
MR187342

Zentralblatt MATH identifier
0171.40101

JSTOR
links.jstor.org

Citation

Kadane, Joseph B. Some Equivalence Classes in Paired Comparisons. Ann. Math. Statist. 37 (1966), no. 2, 488--494. doi:10.1214/aoms/1177699532. https://projecteuclid.org/euclid.aoms/1177699532


Export citation